Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 720-729.

Previous Articles     Next Articles

Exact Estimate of n-Widths of a Convolution Function Class in Orlicz Spaces

Fangmei Sun(), WuGaridi*()   

  1. College of Mathematics Science, Inner Mongolia Normal University, Huhhot 010022
  • Received:2018-03-13 Online:2019-08-26 Published:2019-09-11
  • Contact: WuGaridi;
  • Supported by:
    the NSFC(11761055);the Autonomous Region Natural Science Foundation of Inner Mongolia(2017MS0123)


In this paper, we study the n-widths of a 2π-periodic convolution function class defined by linear differential operators with real coefficient in Orlicz spaces, and obtain the exact values of n-K width, n-G width, n-L width, n-B width of this function class and its corresponding optimal subspaces.

Key words: Orlicz space, n-Width, Optimal subspace, Spline function

CLC Number: 

  • O174.41